# SDR 97ZZZM705

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- System (JASC): 2420 · AC Generation System
- Part: Connectors
- Part number: FRF6365P13747
- Condition: Burned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

PHX - FL 1, AIRCRAFT EN ROUTE PIT-LAX WITH THE RIGHT IDG ON MEL AND THE APU OPERATING.  IN CRUISE BETWEEN ABQ AND PHX, CREW RECEIVED THE LEFT GENERATOR 'OFF' LIGHT.  FLIGHT DIVERTED TO PHX AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT GENERATOR CONTROL UNIT.  SUBSEQUENTLY, MAINTENANCE FOUND CONNECTORS D1216P AND D1016J (FIRE WALL DISCONNECT) WITH BURNED PINS.  BOTH CONNECTORS WERE REPLACED.  A DIRECTIVE TO CAMPAIGN THE 757 FLEET FOR SIMILAR PROBLEMS WILL BE ISSUED.  REFERENCE USAABB97068.
